# SDR CALA2019100541686

- Difficulty date: October 1, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 52,491 hours, 18,630 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE EA 5510-01843 REV H; FOUND ON RIGHT SIDE HORIZONTAL ST AB , LOWER SKIN, AT STAB STA 120.3 MEASURED FROM THE AFT SPAR GO ING FORWARD 10 INCHES. THE CRACK MEASURES 1/2 INCH IN LENGHT.MAR KED. REF FLEET CYCLE NON ROUTINE 9700273. R/H HORIZ STAB LOWER INSPAR SKIN STA 120.30 HAS BEEN REPAIRED IAW SRM 55-10-01 REP 11 COMMON DOUBLER INSTALLED JOINING PREVIOUS REPAIR AT STA 129.50 REF N/R 9700273 AND 9878044 INSP THRESHOLD AT 56,000 TOT F/C''S FOLLOWED BY REPEAT INTERVALS AT EACH SUBSEQUENT 9,000 FLT CYC''S PER STEP 5.A.TABLE 204 TOMC APPROVED, PERFORM  INITIAL INSPECTION AT 56000 CYCLES AND THEN EVERY 9000 CYCLES AFTER THAT PER SRM 55-10-01 REPAIR 11. TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
